# SDR DALA13001416307

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSPECTION ON LT SIDE BS 1140, TENSION TIE FOUND ONECRACK AT STEEL PLATE, UPPER ROW 4TH FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.216" TO 0.247" DIA IAW SB747-53A2507, REV 1.
